The boundedness of closed linear maps in C*-algebras

Watanabe, Seiji: The boundedness of closed linear maps in C*-algebras. Acta scientiarum mathematicarum, (43) 1-2. pp. 37-39.(1981)

[img] Cikk, tanulmány, mű
math_043_fasc_001_002_037-039.pdf
Hozzáférés joga: Campus

Download (701kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1981
Volume: 43
Number: 1-2
Page Range: pp. 37-39
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 39. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2016. Oct. 15. 14:11
URI: http://acta.bibl.u-szeged.hu/id/eprint/14790

Actions (login required)

View Item View Item